# SDR UALA2012123107466

- Difficulty date: December 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 56,446 hours, 6,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 47ABC INOP.  FOUND INSEAT HARNESS HAS BROKEN WIRE.  IN-SEAT HARNESS DISCONNECTED FROM EEL LAMP.  REPLACED HARNESS OPS CHK OK.
